# SDR DALA2020062322505

- Difficulty date: June 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 63,828 hours, 23,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND ROW 19 TO 22 LED EMERGENCY LIGHTS INOPERATIVE.  R & R THE BATTERY PACK ASSY M1617 IAW 33-51. OPS CHECKED GOOD.
